AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 450 found      Go to page: 1 2 3 4 > >>

[1] Seong-Hun Paeng. Isoperimetric inequalities under bounded integral norms of Ricci curvature and mean curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Xi Guo and Haizhong Li. The stability of Fubini-Study metric on $\mathbb{CP}^n$. Proc. Amer. Math. Soc. 146 (2018) 325-333.
Abstract, references, and article information   
View Article: PDF

[3] Renato G. Bettiol and Benjamin Schmidt. Three-manifolds with many flat planes. Trans. Amer. Math. Soc. 370 (2018) 669-693.
Abstract, references, and article information   
View Article: PDF

[4] Shijin Zhang. A gap theorem on complete shrinking gradient Ricci solitons. Proc. Amer. Math. Soc. 146 (2018) 359-368.
Abstract, references, and article information   
View Article: PDF

[5] William Wylie. A warped product version of the Cheeger-Gromoll splitting theorem. Trans. Amer. Math. Soc. 369 (2017) 6661-6681.
Abstract, references, and article information   
View Article: PDF

[6] Shicheng Zhang. Rigidity theorems for compact hypersurfaces in locally symmetric Riemannian manifolds. Proc. Amer. Math. Soc. 145 (2017) 4485-4492.
Abstract, references, and article information   
View Article: PDF

[7] Vicent Gimeno and Vicente Palmer. Mean curvature, volume and properness of isometric immersions. Trans. Amer. Math. Soc. 369 (2017) 4347-4366.
Abstract, references, and article information   
View Article: PDF

[8] Yu Kitabeppu. A Bishop-type inequality on metric measure spaces with Ricci curvature bounded below. Proc. Amer. Math. Soc. 145 (2017) 3137-3151.
Abstract, references, and article information   
View Article: PDF

[9] G. Catino, P. Mastrolia, D. D. Monticelli and M. Rigoli. Analytic and geometric properties of generic Ricci solitons. Trans. Amer. Math. Soc. 368 (2016) 7533-7549.
Abstract, references, and article information   
View Article: PDF

[10] John Harvey. Convergence of isometries, with semicontinuity of symmetry of Alexandrov spaces. Proc. Amer. Math. Soc. 144 (2016) 3507-3515.
Abstract, references, and article information   
View Article: PDF

[11] Shihshu Walter Wei. Comparison Theorems in Riemannian Geometry with Applications. Contemporary Mathematics 674 (2016) 185-209.
Book volume table of contents   
View Article: PDF

[12] Jia-Yong Wu. Counting ends on complete smooth metric measure spaces. Proc. Amer. Math. Soc. 144 (2016) 2231-2239.
Abstract, references, and article information   
View Article: PDF

[13] Igor Belegradek and T. Tâm Nguyễn Phan. Non-aspherical ends and non-positive curvature. Trans. Amer. Math. Soc. 368 (2016) 5363-5376.
Abstract, references, and article information   
View Article: PDF

[14] Giovanni Catino. On conformally flat manifolds with constant positive scalar curvature. Proc. Amer. Math. Soc. 144 (2016) 2627-2634.
Abstract, references, and article information   
View Article: PDF

[15] Chady El Mir and Zeina Yassine. Conformal geometric inequalities on the Klein bottle. Conform. Geom. Dyn. 19 (2015) 240-257.
Abstract, references, and article information   
View Article: PDF

[16] Pengzi Miao and Luen-Fai Tam. Evaluation of the ADM mass and center of mass via the Ricci tensor. Proc. Amer. Math. Soc. 144 (2016) 753-761.
Abstract, references, and article information   
View Article: PDF

[17] Michael Wiemeler. Circle actions and scalar curvature. Trans. Amer. Math. Soc. 368 (2016) 2939-2966.
Abstract, references, and article information   
View Article: PDF

[18] Juan-Ru Gu and Hong-Wei Xu. A sharp differentiable pinching theorem for submanifolds in space forms. Proc. Amer. Math. Soc. 144 (2016) 337-346.
Abstract, references, and article information   
View Article: PDF

[19] Yuntao Zhang. Open manifolds with asymptotically nonnegative Ricci curvature and large volume growth. Proc. Amer. Math. Soc. 143 (2015) 4913-4923. MR 3391049.
Abstract, references, and article information   
View Article: PDF

[20] Manuel Fernández-López and Eduardo García-Río. On gradient Ricci solitons with constant scalar curvature. Proc. Amer. Math. Soc. 144 (2016) 369-378.
Abstract, references, and article information   
View Article: PDF

[21] J. Ruppenthal. Parabolicity of the regular locus of complex varieties. Proc. Amer. Math. Soc. 144 (2016) 225-233.
Abstract, references, and article information   
View Article: PDF

[22] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[23] Zejun Hu, Dongliang Lyu and Jing Wang. On rigidity phenomena of compact surfaces in homogeneous $3$-manifolds. Proc. Amer. Math. Soc. 143 (2015) 3097-3109.
Abstract, references, and article information   
View Article: PDF

[24] Stephan Wiesendorf. A note on inhomogeneous foliations with sections. Proc. Amer. Math. Soc. 143 (2015) 4041-4043. MR 3359592.
Abstract, references, and article information   
View Article: PDF

[25] Xueping Li. Nonnegatively curved Alexandrov spaces with souls of codimension two. Trans. Amer. Math. Soc. 367 (2015) 3901-3928.
Abstract, references, and article information   
View Article: PDF

[26] Ayato Mitsuishi and Takao Yamaguchi. Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound. Trans. Amer. Math. Soc. 367 (2015) 2339-2410.
Abstract, references, and article information   
View Article: PDF

[27] M. P. Cavalcante, H. Mirandola and F. Vitório. The non-parabolicity of infinite volume ends. Proc. Amer. Math. Soc. 143 (2015) 1221-1228.
Abstract, references, and article information   
View Article: PDF

[28] Man-Wai Cheung and Nolan R. Wallach. Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions. Proc. Amer. Math. Soc. 143 (2015) 369-378.
Abstract, references, and article information   
View Article: PDF

[29] Renato G. Bettiol. Positive biorthogonal curvature on $S^2\times S^2$. Proc. Amer. Math. Soc. 142 (2014) 4341-4353. MR 3267002.
Abstract, references, and article information   
View Article: PDF

[30] Yanyan Niu. A note on nonnegative quadratic orthogonal bisectional curvature. Proc. Amer. Math. Soc. 142 (2014) 3975-3979.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 450 found      Go to page: 1 2 3 4 > >>